# SDR P5CA9800847

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B907533
- Condition: Debonded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ACCESS PANEL 453CL IS DEBONDED, CRACKED AND RUBBER PADS ARE MISSING FROM PANEL LATCHES.  REMOVED AND REPLACED DOOR PER MM 54-32-00.
